# SDR ASAA2013121496866

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,520 hours, 42,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Part number: 6552873159
- Part serial: 002223
- Condition: Lack Of Lube
- Location: L2 Door
- Part time: 64,520 hours, 42,011 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DIFFICULT TO OPEN.  ACFT GROUNDED.  LUBRICATED HINGE GUIDE PLATES IAW AMM 12-25-11-603-001, DOOR OPERATES NORMALLY.
